# SDR QXEA200601916

- Difficulty date: July 21, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 17,800 hours, 25,634 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Condition: Leaking
- Location: Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT 2237 IN FLIGHT AT 16000 FT FLIGHT ATTENDANT REPORTED LOW AIRFLOW IN CABIN AND UNCOMFORTABLY WARM WITH ONLY 25 PASSENGERS ON BOARD. ATTEMPTED TO COOL FROM FLIGHT DECK IN BOTH MANUAL AND AUTO MODES WITH NO SUCCESS. PERFORMED CABIN AUTO TEMP CONTROL FAILURE CHECKLIST WITH NO SUCCESS. WHEN ON THE GROUND AFTER FLIGHT FLOW WAS MUCH HIGHER AND DUCT TEMP BEGAN TO DECREASE. MAINTENANCE FOUND BLEED AIR LEAK AT ACM PRESSURE REGULATING VALVE AND AT BLEED AIR SUPPLY DUCT PER-SEAL COUPLING UPSTREAM OF PRESSURE REGULATOR VALVE. INSTALLED NEW PERI-SEALS AND GASKETS ON COUPLING AND PRESSURE REGULATOR VALVE. LEAK CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
